Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 49, NWS Marquette, MI
NWS Marquette, MI issued this small craft advisory at May 15, 2012, 4:09 AM EDT. It took effect at May 15, 2012, 12:00 PM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 15, 2012, 4:09 AM EDT (08:09 UTC)
- In effect from
- May 15, 2012, 12:00 PM EDT
- Expired
- May 15, 2012, 8:00 PM EDT
- In force
- 8 hr
- Issued by
- NWS Marquette, MI
The text
As transmitted, in the capitals the NWS used until 2016.
907 WHUS73 KMQT 150809 MWWMQT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 409 AM EDT TUE MAY 15 2012 LSZ249-250-151615- /O.NEW.KMQT.SC.Y.0049.120515T1600Z-120516T0000Z/ MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- 409 AM EDT TUE MAY 15 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM EDT THIS EVENING. * WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT SUSTAINED WINDS OF UP TO 21 KNOTS FROM THE NORTHWEST...WITH GUSTS UP TO 31 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 5 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 7 FEET POSSIBLE. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 2 PM EDT TUESDAY WITH THE LARGEST WAVES EXPECTED AROUND 7 PM EDT TUESDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
178 WHUS73 KMQT 151420 MWWMQT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 1020 AM EDT TUE MAY 15 2012 LSZ251-152230- /O.NEW.KMQT.SC.Y.0050.120516T0000Z-120516T0900Z/ GRAND MARAIS TO WHITEFISH POINT MI- 1020 AM EDT TUE MAY 15 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 AM EDT WEDNESDAY. * WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT SUSTAINED WINDS OF UP TO 18 KNOTS FROM THE NORTHWEST...WITH GUSTS UP TO 19 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 5 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 7 FEET POSSIBLE. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 8 PM EDT TUESDAY WITH THE LARGEST WAVES EXPECTED AROUND 10 PM EDT TUESDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ249-250-152230- /O.CON.KMQT.SC.Y.0049.120515T1600Z-120516T0000Z/ MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- 1020 AM EDT TUE MAY 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT SUSTAINED WINDS OF UP TO 22 KNOTS FROM THE NORTHWEST...WITH GUSTS UP TO 30 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 5 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 7 FEET POSSIBLE. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 2 PM EDT TUESDAY WITH THE LARGEST WAVES EXPECTED AROUND 7 PM EDT TUESDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
253 WHUS73 KMQT 152103 MWWMQT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 503 PM EDT TUE MAY 15 2012 LSZ249-250-160000- /O.CON.KMQT.SC.Y.0049.000000T0000Z-120516T0000Z/ MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- 503 PM EDT TUE MAY 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. * WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT SUSTAINED WINDS OF UP TO 20 KNOTS FROM THE NORTHWEST...WITH GUSTS UP TO 28 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 4 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 5 FEET POSSIBLE. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 5 PM EDT TUESDAY WITH THE LARGEST WAVES EXPECTED AROUND 7 PM EDT TUESDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LSZ251-160515- /O.CON.KMQT.SC.Y.0050.120516T0000Z-120516T0900Z/ GRAND MARAIS TO WHITEFISH POINT MI- 503 PM EDT TUE MAY 15 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT WEDNESDAY. * WIND AND WAVES DURING THE SMALL CRAFT ADVISORY: EXPECT SUSTAINED WINDS OF UP TO 18 KNOTS FROM THE NORTHWEST...WITH GUSTS UP TO 20 KNOTS. THE LARGEST EXPECTED SIGNIFICANT WAVES WILL BE 4 FEET WITH A MAXIMUM WAVE HEIGHT OF UP TO 6 FEET POSSIBLE. * TIMING: THE MAXIMUM WINDS ARE EXPECTED AROUND 9 PM EDT TUESDAY WITH THE LARGEST WAVES EXPECTED AROUND 1 AM EDT WEDNESDAY. PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this small craft advisory went out at May 15, 1:28 AM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, May 15, 1:28 AM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 128 AM EDT TUE MAY 15 2012 .UPDATE... ISSUED AT 1000 PM EDT MON MAY 14 2012 DESPITE RATHER IMPRESSIVE DRYNESS SHOWN ON LOCAL 00Z RAOBS WITH H85 DEWPT AS LO AS -5C AT MPX...BAND OF ISOLD -SHRA WITH A FEW LTG STRIKES HAS DEVELOPED FM NCNTRL MN INTO THE W HALF OF UPR MI. THESE -SHRA APPEAR BEST CORRELATED WITH AREA OF H85 THETA-E ADVCTN TO THE SE OF VIGOROUS DISTURBANCE NEAR LK WINNIPEG AS SHOWN BY THE 12Z CNDN MODEL F12. SO USED THAT MODEL GUIDANCE TO ACCELERATE THE SPREAD OF THESE -SHRA/SCHC TS E ACROSS THE CWA. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 430 PM EDT MON MAY 14 2012 UPPER AIR PATTERN FEATURES WNW FLOW ALOFT OVR THE UPR LAKES THIS AFTN BTWN BUILDING RIDGE OVER NORTHWEST CONUS INTO WESTERN CANADA AND VORTEX OVR HUDSON BAY. 12Z SOUNDINGS SHOW A LOT OF DRY AIR AT INL/GRB/APX WITH PWATS AROUND 0.40 INCH OR 60 PCT OF NORMAL. SFC DWPNTS HAVE FALLEN INTO THE 20-30 PCT RANGE AS TEMPS SOAR INTO THE UPR 70S AND EVEN SOME LOWER 80S OVR UPR MICHIGAN. THERE IS A WEAK SFC TROUGH TRYING TO WORK THROUGH UPR MICHIGAN WHICH HAS ALLOWED TEMPS TO FALL SLIGHTLY ALONG LK SUPERIOR BUT THE TRUE BOUNDARY IS TOUGH TO GAGE AS IT IS BEGINNING TO BLEND IN WITH LK BREEZES. DESPITE VERY DRY LOW-LEVEL AIR SHAR HIGH BASED CU /AOA 12KFT/ HAS FORMED DURING AFTN. HIGHER RESOLUTION MODELS HAVE BEEN TRYING TO SHOW POP-UP SHRA WITH HEATING OF DAY FOR A COUPLE DAYS NOW...BUT SO FAR NOTHING IS OCCURRING DUE TO DRY LOW-LEVELS AND LACK OF STRONGER FORCING TO KICK ANYTHING OFF. HAVE HAD YET ANOTHER DAY WITH LOW HUMIDITY AS TEMPS HAVE REACHED INTO THE UPR 70S AND EVEN LOWER 80S ALONG WI BORDER. FOR MOST PART WINDS HAVE STAYED LIGHT...BUT THEY DO REMAIN A BIT GUSTY OVR FAR EASTERN UPR MICHIGAN. ATTN FOR TONIGHT/TUESDAY FCST IS ON COMPACT SHORTWAVE SLIDING ACROSS CNTRL SASKATCHEWAN. WAVE IS FCST TO DIG JUST NORTH OF MINNESOTA ARROWHEAD BY DAYBREAK TUESDAY. LIFT FM THE WAVE /Q-VECTOR CONVERGENCE AT H85-H7 AND H7-H5/ ALONG WITH 300K ISENTROPIC ASCENT AHEAD OF WAVE AND H85-H7 MOISTURE ADVECTION COMBINES WITH DIVERGENCE ALOFT FM JET STREAK DIGGING FM SASKATCHEWAN TO MINNESOTA TO GENERATE ISOLD-SCT ELEVATED SHOWERS ACROSS PORTIONS OF CWA. WILL KEEP POPS HIGHEST OVR LK SUPERIOR AND IN THE NORTH CLOSER TO BETTER LARGE SCALE FORCING. ELEVATED CAPES PERHAPS UP TO 300 J/KG BUT HAVE LEFT TSRA MENTION OUT FOR OVERNIGHT HOURS. SCT-BKN MID CLOUDS/LINGERING SHRA SHOULD PUSH QUICKLY EAST OUT OF CWA IN THE MORNING...THEN WE WILL SEE IF THE COLD FRONT COMING THROUGH CAN TRIGGER ANY CONVECTION BY EARLY AFTN. MAJORITY OF MODELS COMING INTO GOOD AGREEMENT WITH WHAT ECMWF HAS BEEN SHOWING FOR A WHILE NOW...FRONT MOVING INTO CNTRL CWA AROUND 18Z AND COMPLETELY SOUTH OF CWA BY 00Z WEDNESDAY. COULD BE BREAK BTWN EARLY MORNING CONVECTION AND RE-DEVELOPMENT IN AFTN SO HAVE INCREASED TEMPS AHEAD OF FRONT INTO UPR 70S AND NEAR 80 FM IMT/MNM TOWARD MQT/P53 AND AS FAR EAST AS SENEY. DESPITE WARMER TEMPS... AMOUNT OF LOW-LEVEL MOISTURE STILL IN QUESTION. MLCAPES FM NAM/GFS POINT TO PERHAPS UP TO 500J/KG OVR SCNTRL AND EAST CWA BY EARLY AFTN. CONVERGENCE ALONG THE FRONT AND DIVERGENCE ALOFT FM JET STREAK OVR MN MAY BE ENOUGH TO DEVELOP SHRA/ISOLD TSRA ON TUESDAY AFTN. BETTER BET FOR SHRA/TSRA LIKELY WILL SET UP JUST TO THE SOUTH OF UPR MICHIGAN WHERE GREATER SFC BASED INSTABILITY RESIDES. DEEP LAYER SHEAR AROUND 30 KTS LOOKS GOOD ENOUGH FOR ORGANIZED CONVECTION...BUT THAT WILL DEPEND ON THE COVERAGE OF STORMS IN THE FIRST PLACE. BY LATE TUESDAY AFTN...AS COLD FRONT SWEEPS THROUGH NORTHERN CWA EXPECT A DRYING TREND WITH GUSTY NORTHWEST WINDS TO PUSH ACROSS LK SUPERIOR AND INTO THE LAND CWA. BLYR WINDS UP TO 35 KTS ALONG WITH ISALLOBARIC ENHANCEMENT TO THE WIND COULD ALLOW FOR BRIEF PERIOD OF GUSTS OVR 30 MPH OVR NORTHERN CWA AFT 21Z. TEMPS WILL BEGIN TO TUMBLE AS WELL POSSIBLY INTO THE LOWER 50S NEAR LK SUPERIOR BY SUNSET AS COLD AIR PUSHES INTO THE AREA /H85 TEMPS 0-3C PER NAM AND GFS/. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 430 PM EDT MON MAY 14 2012 COOLER AND DRIER AIR WILL WORK INTO THE REGION TUESDAY NIGHT...WITH 850MB TEMPS FLIRTING WITH 0C OVER NE LAKE SUPERIOR...AND A MORE MODEST 1-2C OVER UPPER MI BY DAYBREAK WEDNESDAY. THERE IS A SMALL POSSIBILITY OF LINGERING SHOWERS OVER FAR E UPPER MI...ENHANCED BY N-NW FLOW OFF LAKE SUPERIOR. HIGH PRESSURE WILL REMAIN OVERHEAD...WITH LAKE BREEZES LIKELY...ESPECIALLY OFF LAKE SUPERIOR ON WEDNESDAY. FIRE WX CONCERNS WILL INCREASE...PARTICULARLY E WHERE WIND WILL REMAIN STRONGEST. A THIN LINE OF MOISTURE LOOKS TO LINGER AROUND 850MB...AND AM HESITANT TO GO WITH A COMPLETELY CLEAR SKY...ALTHOUGH IT WILL BE LIMITED. GOOD MIXING COULD RESULT IN DEWPOINTS IN THE UPPER TEENS...LOWEST NEAR LAKE MICHIGAN THANKS TO THE WINDS OFF LAKE SUPERIOR MODERATING HUMIDITY VALUES A BIT MORE NEAR THE BIG LAKE. NEAR CRITICAL FIRE WEATHER VALUES MAY BE POSSIBLE NEAR LAKE MI WEDNESDAY AFTERNOON...WITH THE STRONGEST WINDS OVER THE E HALF OF UPPER MI. ON A POSITIVE NOTE...COOLER TEMPS WILL REMAIN...RIGHT AT OR SLIGHTLY BELOW NORMAL FOR THIS TIME OF THE YEAR. EXPECT INCREASED MOISTURE THURSDAY...WITH VERY LITTLE CHANGE IN OUR NEAR NORMAL TEMPS FOR THIS TIME OF YEAR. OTHERWISE...FROM THURSDAY ON...FEW CHANGES WERE MADE FROM THE MODEL CONSENSUS. THE BEST CHANCE FOR PRECIPITATION LOOKS TO BE THURSDAY NIGHT...WITH TEMPERATURES RISING UP TO NEAR 80F AGAIN BY SATURDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 128 AM EDT TUE MAY 15 2012 EXPECT SCT-BKN MID CLDS WITH A FEW -SHRA ASSOCIATED WITH SOME MODEST MSTR RETURN IN ADVANCE OF DISTURBANCE MOVING EWD ACROSS SRN CANADA TO SHIFT ACROSS UPR MI TNGT. HOWEVER...DRYNESS OF AIRMASS/ LIMITED MSTR RETURN SHOULD ENSURE VFR CONDITIONS EVEN IF THERE ARE SOME -SHRA AT THE SITES. A STRONG COLD FNT IS FCST TO CROSS THE AREA ON TUE. IT NOW APPEARS THE FROPA WL OCCUR EARLY ENUF TO RULE OUT ANY INSTABILITY SHRA EVEN AT SAW. THE MAIN IMPACT FM THE FROPA AT ALL TAF SITES WL BE STRONG AND GUSTY NW WINDS LATE TUE MRNG AND AFTN. WIND GUSTS AT THE MORE EXPOSED CMX LOCATION MAY APPROACH 40 KTS. THESE STRONG WINDS WL DIMINISH BY TUE EVNG WITH THE APRCH OF HI PRES AND WEAKER PRES GRADIENT. ALTHOUGH SOME LO CLDS MAY ACCOMPANY THE FROPA AND THE COOLING IN ITS WAKE...THE INCOMING AIRMASS APPEARS TO BE SUFFICIENTLY DRY TO SUPPORT VFR CONDITIONS. && .MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE) ISSUED AT 430 PM EDT MON MAY 14 2012 GENERALLY LIGHT SOUTHERLY COMPONENT WINDS PREVAIL TONIGHT BUT EXPECT WINDS TO SHIFT SHARPLY TO THE NORTHWEST ON TUESDAY AFTERNOON AS A COLD FRONT PLOWS THROUGH. COLD AIR ADVECTION AND ISALLOBARIC ENHANCEMENT TO THE WINDS WILL RESULT IN WINDS 20-30 KTS ALONG WITH CHOPPY/SHORT PERIOD WAVES FM THE TIP OF KEWEENAW TO WHITEFISH POINT LATE TUESDAY AFTERNOON INTO EARLY TUESDAY EVENING. WINDS SETTLE DOWN CONSIDERABLY BY WEDNESDAY MORNING AS HIGH PRESSURE RIDGE MOVES ACROSS. LOW PRESSURE TROUGH NEARS FM THE PLAINS LATE IN THE WEEK INTO NEXT WEEKEND. OTHER THAN THE STRONGER WINDS LATE TUESDAY...EXPECT WINDS TO REMAIN LESS THAN 20 KTS THROUGH THE REST OF THE PERIOD. && .MQT WATCHES/WARNINGS/ADVISORIES... UPPER MICHIGAN... NONE. LAKE SUPERIOR... NONE. LAKE MICHIGAN... NONE. && UPDATE...KC SHORT TERM...JLA LONG TERM...KF AVIATION...KC MARINE...JLA
Hazardous weather outlook, May 14, 4:29 PM EDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 429 PM EDT MON MAY 14 2012 MIZ001>007-009>014-084-085-151200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 429 PM EDT MON MAY 14 2012 /329 PM CDT MON MAY 14 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT THE ELEVATED RISK OF WILDFIRES WILL DIMINISH EARLY THIS EVENING...AS WINDS DIMINISH TO LESS THAN 10 MPH...TEMPERATURES COOL...AND HUMIDITY VALUES INCREASE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE TUESDAY...MAINLY OVER CENTRAL UPPER MICHIGAN FROM LATE MORNING THROUGH LATE AFTERNOON. ADDITIONAL THUNDERSTORMS ARE POSSIBLE FRIDAY THROUGH SATURDAY NIGHT...MAINLY OVER THE WEST HALF OF UPPER MICHIGAN. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LSZ162-240>251-263>267-151200- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 429 PM EDT MON MAY 14 2012 /329 PM CDT MON MAY 14 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE OVER EASTERN LAKE SUPERIOR TUESDAY AFTERNOON...THEN AGAIN THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LMZ221-248-250-151200- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 429 PM EDT MON MAY 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE POSSIBLE TUESDAY AFTERNOON...AND AGAIN SUNDAY. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. KF
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 15, 10:20 AM EDT | Small Craft Advisory | MQT | 18 hr |
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.